• Brief Profile


    Dr Monica Mahajan is a Senior Consultant Internal Medicine at Max Hospital, Saket and I Care Centre, SDA, New Delhi. She has graduated from Patiala, Punjab in 1992 and done her post-graduation in Medicine from Sir Gangaram Hospital, New Delhi. She has several publications in international and national journals and has authored chapters for medical textbooks. Dr Mahajan is co-ordinator for teaching programme Medicine department at Max. She is a medical expert for various newspapers and news channels. Her areas of interest include infectious diseases, preventive medicine and travel medicine, amongst others.

Questions Answered by me

Mitral valve is a valve, which separates your left atrium and left ventricle (the left sided chambers of the heart). It has two leaflets -...

Answered on : 21 May 2010

Since you have persistent fever and weight loss, I assume that you would have received broad-spectrum antibiotics and there is no response. You...

Answered on : 13 May 2010

It is OK to use methycobal in this dose but also keep in mind the fact that there is malabsorption history. So check vitamin B12 levels at the end...

Answered on : 12 May 2010

This medication contains tenofovir, efavirenz, emtricitabine as a single tablet, which are HIV drugs for adult usage. The medication should be...

Answered on : 08 May 2010

C-reactive protein (CRP) is an acute phase reactant. It is a compound found in higher levels in the blood whenever there is any inflammation in...

Answered on : 06 May 2010

Leech attaches to the skin and first injects a substance, which works like a local anaesthetic and a person stops feeling the bite. Then they suck...

Answered on : 19 Apr 2010

Lots of times urinary infections or hospital-acquired infections may be multidrug resistant. UTI maybe more severe if associated with history of...

Answered on : 10 Apr 2010

One possibility is that she had an infection like typhoid in February, which was partially treated and has now relapsed. Sometimes, the culture...

Answered on : 06 Apr 2010

These symptoms of vomiting and diarrhoea could be part of typhoid itself but vomiting is also a side effect of metronidazole/ornidazole etc. Get a...

Answered on : 06 Apr 2010

A lot of research and clinical trials are being carried out for treatment of amyloidosis. Some therapies are directed towards relieving symptoms...

Answered on : 01 Apr 2010
  • Dr Monica  Mahajan's picture
Javascript is required to view this map.
  • New Delhi
    India